One year after her son took his life, popular radio host Delilah revealed the suicide note he left behind didn’t make any sense, RadarOnline.com can exclusively report.
In her new memoir, One Heart at a Time, Delilah revealed her son was taking antidepressants for crippling depression before suddenly going off of them. She said the pills left her son acting out of character before taking his own life on October 3, 2017.
In the suicide note, Zachariah wrote about “time travel, déjà vu, how he had to reset the ‘time continuum’ and this was the only way to do it,” the heartbroken host revealed.
Zachariah, 18, also compared time to a “river with bends and curves” that he could “step in an out at any point,” she recalled.
The famous host described her son’s letter as a result of “all delusional images created in his young brain by the SSRIs he had taken, and then discontinued.”
Looking back, she said the medicine her son was on “should never be given to young people.”
Delilah painfully revealed Zack’s behavior changed like a switch after he began taking the medication.
“In his place was someone I did not know. This new Zack was angry all the time, snapping at me and his siblings,” Delilah wrote.
The radio veteran said she learned later that her son decided to quit taking the pills on his own.
Delilah lost another son, Sammy, whom she adopted due to health complications in 2012.
The heartbroken mother said she speaks to “hundreds” of suicide survivors each year who all say the same thing: “They felt utterly and completely alone, unable to bear the weight of the sadness from their depression and isolation.”
She is an advocate of adoption and has adopted several children from Africa to help save their lives.
Delilah’s new book was released on Tuesday.
If you or someone you know is in an emotional distress or suicidal, please call the Lifeline at 1-800-273-TALK (8255).
We pay for juicy info! Do you have a story for RadarOnline.com? Email us at email@example.com, or call us at (866) ON-RADAR (667-2327) any time, day or night.